# SDR UIEA2018041000659

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,166 hours, 24,036 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: 278
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD BOOST PUMP PRESSURE LIGHT WILL NOT GO OUT.  : R & R THE LEFT FWD BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01, LEAK AND OPS CHECKED GOOD,
